# SDR DALA1110429873

- Difficulty date: February 13, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN METAL FLOOR PANEL 60A 1EA HAT CHANNEL CRACKED AND CORNER SKIN CRACKED.  CUTOUT DAMAGED SECTION OF HAT CHANNEL  IAW DC9 SRM 51-10-2.  FABRICATED, LOCATED AND DRILLED HAT CHANNEL AND REPAIR SPLICE IAW DC9 SRM 53-05 FIG 1.  CUTOUT DAMAGE OF FLOOR PANEL 1"X1" IAW DC9 SRM 53-01 FIG 4.  LOCATED DRILLED FILLER & DOUBLER IAW DC9 SRM 51-10-4.  INSTALLED FILLER & DOUBLER IAW DC9 SRM 51-30-2 & 53-01 FIG 4.
